MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 CENTRAL SCREW 6.0X30; SHOULDER IMPLANT - SCREW

DEPUY IRELAND - 3015516266 CENTRAL SCREW 6.0X30; SHOULDER IMPLANT - SCREW
Catalog Number 550030600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6) study no: oasis prod.Clinical adverse event received for revision ¿ infection, device and procedure (relatedness), device related: no information provided, procedure related: no information provided, date of event: 8 jan 2026, date of implant: (b)(6) 2025, date of revision: (b)(6) 2026, device location: right.Treatment/impact: components removed (cup) depuy synthes products used: catalog number: 550011240 lot number: 664514 component type: baseplate description: modular uniti platform baseplate s 24.Catalog number: 550030600 lot number: 227541 component type: screw description: inhance central screw 6.0x30.Catalog number: 550300500 lot number: 235418 component type: screw description: inhance 4pk locking scrw 2025 slfdrill.Catalog number: 550536004 lot number: 350285 component type: glenoid description: inhance glenosphere 36+4.Catalog number: 520001040 lot number: 664294 component type: stem description: inhance short stem l 40.Catalog number: 550000400 lot number: 664524 component type: shell description: inhance reverse humeral shell l 40+0.Catalog number: 550036104 lot number: mi125080 component type: liner description: inhance reverse liner 36+4 r.
 
Additional Manufacturer Narrative
Product complaint # 2032227-2025-310932-1 investigation summary
=
> no device associated with this report was received for examination.A search of the depuy synthes (nc) quality system found no nc¿s associated with this product/lot (product code: 550030600, lot - 227541) combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> a search of the depuy synthes (nc) quality system found no nc¿s associated with this product/lot (product code: 550030600, lot - 227541) combination.Added: d10 (concomitant).

Brand Name
CENTRAL SCREW 6.0X30
Common Device Name
SHOULDER IMPLANT - SCREW
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24232947
Report Number1818910-2026-02096
Device Sequence Number13319259
Product Code PHX
UDI-Device Identifier10603295548836
UDI-Public(01)10603295548836(17)300131(10)227541
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550030600
Device Lot Number227541
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4PK LOCKING SCRW 2025 SLFDRILL; GLENOSPHERE 36+4; MOD UNITI CONV BASEPLATE S 24; REVERSE HUMERAL SHELL L 40+0; REVERSE LINER 36+4 R; SHORT STEM L 40; UNKNOWN SHOULDER IMPLANT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale